# SDR 4MZA20210526013

- Difficulty date: May 25, 2021
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N343PA
- Make and model: Amazon MK27
- Aircraft serial: 000365
- Aircraft time: 19 hours, 200 cycles
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 11748801
- Part serial: 117488REVA238
- Condition: Debonded
- Location: Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QUALITY ESCAPE OF NEW PART FROM OUTSIDE VENDOR. METALLIC HUB WITHIN CARBON FIBER ROTOR UNSEATED. EVIDENCE OF
INADEQUATE BOND NOTED DURING POST INSPECTION.
